Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 13, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 12, 2014, 8:57 PM CDT for Montgomery County, Iowa. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2014, 8:57 PM CDT (01:57 UTC)
- Expired
- Apr 12, 2014, 9:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Montgomery County, IA
The radar
The Omaha radar (KOAX), 113 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 6:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1122 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 2184 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
559
WUUS53 KOAX 130157
SVROAX
IAC137-130230-
/O.NEW.KOAX.SV.W.0013.140413T0157Z-140413T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
857 PM CDT SAT APR 12 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MONTGOMERY COUNTY IN SOUTHWEST IOWA...
* UNTIL 930 PM CDT
* AT 857 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF STANTON...OR 22 MILES SOUTH OF ATLANTIC...MOVING NORTHEAST AT 25
MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
VILLISCA...STANTON...ELLIOTT...GRANT AND VIKING LAKE STATE PARK.
THIS INCLUDES HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 42 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4090 9504 4090 9514 4112 9518 4115 9518
4116 9514 4116 9493 4091 9493
TIME...MOT...LOC 0157Z 241DEG 21KT 4107 9501
HAIL...1.50IN
WIND...<50MPH
$$
ZAPOTOCNY1 follow-up statement
463
WWUS53 KOAX 130220
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
920 PM CDT SAT APR 12 2014
IAC137-130229-
/O.CAN.KOAX.SV.W.0013.000000T0000Z-140413T0230Z/
MONTGOMERY IA-
920 PM CDT SAT APR 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTGOMERY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHWESTERN IOWA AND SOUTHEASTERN NEBRASKA.
LAT...LON 4090 9504 4090 9514 4112 9518 4115 9518
4116 9514 4116 9493 4091 9493
TIME...MOT...LOC 0219Z 241DEG 21KT 4113 9486
$$
ZAPOTOCNYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 6:25 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 12, 6:25 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 625 PM CDT SAT APR 12 2014 .UPDATE... ISSUED AT 621 PM CDT SAT APR 12 2014 CONVECTION HAS STARTED TO FIRE AHEAD OF A WEAK SURFACE LOW MOVING OUT OF SOUTHEAST NEBRASKA AND INTO SOUTHWEST IOWA. WEATHER WATCH FOR THIS AREA IS FORTHCOMING. && .SHORT TERM...(TONIGHT THROUGH TUESDAY) ISSUED AT 300 PM CDT SAT APR 12 2014 CONVECTIVE TRENDS TONIGHT AND PRECIPITATION COVERAGE/TYPE SUNDAY PRIMARY CONCERN IN SHORT TERM. WEAK WIND SHIFT/FRONT CONTINUED TO PRESS SEWD INTO THE AFTN EXTENDING FROM NEAR HARLAN IA TO A LITTLE SE OF OLU AT 20Z...ALTHOUGH BETTER SFC COOLING LAGGED WELL TO THE NORTH. MOST OF THE AREA IN ADVANCE OF WIND SHIFT HAS HAD ENOUGH OF A SW COMPONENT TO WIND THAT IT HAD COMBINED WITH MIXING TO LOWER MANY SFC DWPTS INTO MID 50S OR LOWER...MAIN EXCEPTION THROUGH 20Z FROM SE CORNER OF NEBR INTO SW IA. THIS HAS HELPED KEEP MIXED LAYER CIN VALUES STILL FAIRLY HIGH WITH IT WEAKENING IN CNTRL IA TOWARD NEBR CITY PER SPC MESO PAGE. THUS...WOULD EXPECT FIRST OR AT LEAST HIGHEST CONVECTION CHANCES WOULD BE IN IA COUNTIES THROUGH SUNSET WHICH WAS SUPPORTED BY EARLIER THAN 18Z RAP AND ALSO 12Z 4KM WRF. WITH DECENT...ALTHOUGH NOT EXCEPTIONALLY HIGH...DEEP SHEAR AND ML CAPE VALUES OF AROUND 2K J/KG....CONDITIONAL SEVERE THREAT REMAINS IN PLACE WITH LARGE HAIL/WIND RISK EARLY PROBABLY SHIFTING MORE TOWARD WIND THREAT THIS EVENING. CONVECTIVE DEVELOPMENT FARTHER SW THIS EVENING OR NORTH OF BOUNDARY OVERNIGHT SOMEWHAT LESS CERTAIN WITH SOME HINTS BY TWO ABOVE SHORTER TERM MODELS INDICATING A LULL LATER THIS EVENING/EARLY TONIGHT BEFORE REDEVELOPMENT TOWARD OR NORTH OF OMAHA/LINCOLN BY 12Z. NE NEBR COULD REMAIN DRY ALL NIGHT...AND EVEN INTO MID/LATE SUN MORNING PER NAM...BUT INTRODUCED MODEST POPS TOWARD 12Z INCREASING INTO CATEGORICAL MOST/ALL AREAS THEN TOWARD MIDDAY. NAM HAD BACKED OFF SOMEWHAT ON COOLING AIRMASS AS PRECIP FELL NRN ZONES...EXCEPT FAR NW...AND 12Z GFS/NAM/ECMWF SUGGESTED THAT MUCH OF THE PRECIP COULD REMAIN LIQUID MUCH OF THE DAY. HOWEVER...KEPT A R/S MIX IN ACROSS NERN NEBR. SOME CONVECTIVE THREAT COULD CONTINUE SERN ZONES INTO AT LEAST MIDDAY AS H85 BOUNDARY REMAINS NEAR SERN NEBR AND WOULD SUSPECT BEST SIGNIFICANT PRECIP CHANCES WOULD FOCUS TOWARD THAT AREA DUE TO LOW/MID LVL FRONTOGENETICAL FORCING. HOWEVER...SOME HINT AT A MID LVL FRONTO BAND OF PRECIP SETTING UP ACROSS THE NORTH THUS AS MENTIONED ABOVE CATEGORICAL POPS WERE MAINTAINED/INCLUDED ALL AREAS AT LEAST SOME POINT IN THE DAY. MOST TEMPS STEADY/FALLING BUT IF PRECIP WOULD STAY OUT OF SERN ZONES UNTIL CLOSER TO MIDDAY COULD SEE A FUTURE NEED FOR A SLIGHT UPWARD BUMP THERE. WINDS OVER N AND W WILL BE STRONG ENOUGH TO POSSIBLY WARRANT AN ADVISORY IN LATER FORECASTS...BUT WILL WAIT UNTIL CONVECTIVE THREAT/PRECIP TRENDS BEFORE THAT PASS FIRST. KEPT RAIN/SNOW MIX W/SNOW ON NW FRINGE MENTION IN FORECAST SUN NIGHT AS COLDER AIR SPILLS SOUTH...ALTHOUGH NOT A CERTAINTY AS GFS ENDS BULK OF PRECIP MOST AREAS AS SOUNDINGS BECOME COLD ENOUGH TO SUPPORT SNOW. WITH SOME WIND/CLOUDS PERSISTING...KEPT LOWS ON OR ABOVE WARMER GUID VALUES SUN NIGHT. WITH SHORTWAVE ENERGY HOLDING BACK INTO MONDAY...DID UP POPS A LITTLE SERN ZONES SUNDAY NIGHT BUT KEPT MONDAY DRY FOR NOW. TEMPS LOOK TO BE WELL BELOW NORMAL. FORECAST LOOKS DRY THEN INTO TUE AND WITH INCREASED MIXING ON TUESDAY AHEAD OF NEXT TROUGH...TEMPERATURES SHOULD RETURN CLOSER TO NORMAL. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 300 PM CDT SAT APR 12 2014 KEPT SLGT CHANCE POPS IN WED AFTN FAR NRN ZONES AS 12Z GFS/ECM BROUGHT NEXT FRONT/TROUGH INTO THAT REGION LATE IN THE DAY. READINGS SHOULD REBOUND AHEAD OF THIS FRONT...AND IF TRENDS PERSIST...COULD SEE A NEED FOR FURTHER RAISING IN LATER FORECASTS. UNCERTAINTIES INCREASE IN THU/FRI PERIOD AS GFS CLOSES OF A COLD UPPER TROUGH LOOKING DOWNRIGHT NASTY THU NIGHT NERN NEBR. WHILE ECMWF WAS MORE PROGRESSIVE...IT TOO TRENDED COLDER. THUS WOULD THINK SOME RAIN/SNOW MIX MENTION WAS STILL WARRANTED WED NGT AND THURSDAY NIGHT NWRN ZONES AND EVEN EXTENDED MENTION INTO THU MORNING. COULD FORESEE THIS THREAT BEING SHIFTED SE IF COLD TRENDS WOULD CONTINUE. SATURDAY DOES APPEAR A RETURN TO NEAR OR ABOVE NORMAL TEMPERATURES...AND POPS WERE MENTIONED PER MODEL BLEND. HOWEVER...MODEL INCONSISTENCY IN THURSDAY AND BEYOND PERIODS LEAD TO LITTLE CONFIDENCE IN MUCH OF THE EXTENDED. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 621 PM CDT SAT APR 12 2014 SCATTERED THUNDERSTORMS DURING THE EVENING SHOULD STAY EAST OF KLNK AND KOMA TAF SITES. A COLD FRONT DRIFTING SOUTH WILL TURN WINDS TO THE NORTH AT ALL SITES DURING THE EVENING. THEN AS A LOW LEVEL JET STRENGTHENS OVERNIGHT...SCATTERED THUNDERSTORMS WILL REDEVELOP NORTH OF THE COLD FRONT. EXPECT CIGS/VSBYS TO LOWER TO AT LEAST MVFR WITH OCCASIONAL IFR VSBYS IN STORMS LIKELY. NORTH WINDS WILL INCREASE AS WELL...AVERAGING 20 TO 35KT THROUGH THE DAY SUNDAY. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && UPDATE...DERGAN SHORT TERM...CHERMOK LONG TERM...CHERMOK AVIATION...DERGAN
Hazardous weather outlook, Apr 12, 4:41 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 441 PM CDT SAT APR 12 2014 IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068- 078-088>093-131145- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- 441 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE TONIGHT. STORMS IN NORTHERN IOWA ARE EXPECTED TO DEVELOP WEST ALONG A COLD FRONT INTO WEST CENTRAL IOWA THIS EVENING...AFFECTING AREAS FROM MONONA TO HARLAN AND COUNCIL BLUFFS. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP SOUTHWEST INTO SOUTHWEST IOWA AND SOUTHEAST NEBRASKA DURING THE EVENING AS WELL. AREAS NEAR AND NORTH OF INTERSTATE 80 IN NEBRASKA COULD ALSO SEE STORMS THIS EVENING...BUT MORE LIKELY TOWARD OR AFTER MIDNIGHT. A COLD FRONT DRIFTING SOUTHEAST INTO THE AREA WILL BE A FOCUS FOR THUNDERSTORM DEVELOPMENT DURING THE EVENING...AFFECTING WEST CENTRAL IOWA...WITH ADDITIONAL STORMS DEVELOPING NEAR A WEAK LOW PRESSURE AREA DRIFTING THROUGH SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. AS A LOW LEVEL JET STREAM INCREASES LATER THIS EVENING AND OVERNIGHT...ADDITIONAL STORM DEVELOPMENT ALONG INTERSTATE 80 APPEARS LIKELY. LARGE HAIL COULD OCCUR WITH THESE STORMS AS WELL. BY SUNDAY MOST OF THE THUNDERSTORM ACTIVITY WILL HAVE ENDED. HOWEVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA COULD STILL SEE NON-SEVERE THUNDERSTORMS THROUGH ABOUT NOON. ELSEWHERE MAINLY RAIN WILL OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY COLD AIR FILTERING INTO THE REGION SUNDAY NIGHT WILL ALLOW RAIN TO MIX WITH OR CHANGE TO SNOW. HOWEVER THE PRECIPITATION SHOULD BE COMING TO AN END BEFORE ANY ACCUMULATION OF SNOW WOULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. NEZ011-012-015>018-030>033-042-043-131145- KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- 441 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY A FEW NON-SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT AS RAIN SPREADS INTO THE REGION. ON SUNDAY...COLD AIR FILTERING INTO THE REGION WILL ALLOW THE RAIN TO MIX WITH OR CHANGE TO SNOW DURING THE AFTERNOON. LITTLE IF ANY ACCUMULATION OF SNOW IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY. THE MIX OF RAIN AND SNOW WILL END SUNDAY NIGHT...WITH NO ADDITIONAL ACCUMULATIONS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT OR SUNDAY.
In the hours before
Local storm report, Apr 12, 8:21 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
821 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL RED OAK 41.01N 95.22W
04/12/2014 E1.75 INCH MONTGOMERY IA TRAINED SPOTTER
&&
BKERNLocal storm report, Apr 12, 8:25 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
825 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 8 W ELLIOTT 41.15N 95.32W
04/12/2014 E1.75 INCH MONTGOMERY IA EMERGENCY MNGR
&&
BKERNLocal storm report, Apr 12, 8:30 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
830 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 3 W OAKLAND 41.31N 95.45W
04/12/2014 E1.00 INCH POTTAWATTAMIE IA TRAINED SPOTTER
&&
BKERNLocal storm report, Apr 12, 8:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
836 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL FALLS CITY 40.07N 95.60W
04/12/2014 E1.00 INCH RICHARDSON NE TRAINED SPOTTER
HAILING FOR 5 MINUTES
&&
BKERNLocal storm report, Apr 12, 8:43 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
843 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL EARLING 41.78N 95.42W
04/12/2014 E1.00 INCH SHELBY IA EMERGENCY MNGR
&&
BKERNLocal storm report, Apr 12, 8:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
854 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL RED OAK 41.01N 95.22W
04/12/2014 E1.75 INCH MONTGOMERY IA EMERGENCY MNGR
HIGHWAY 34 FROM RED OAK TO STANTON IS COVERED WITH PING
PONG TO GOLF BALL SIZE HAIL
&&
BKERNThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:29 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 46 min |
| Apr 12, 7:43 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie | 47 min |
| Apr 12, 8:13 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery | 47 min |
| Apr 12, 8:29 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Pottawattamie | 31 min |
| Apr 12, 8:31 PM CDT | Severe Thunderstorm Warning | OAX | Shelby | 44 min |
| Apr 12, 9:18 PM CDT | Special Weather Statement | OAX | Shelby | 42 min |
| Apr 12, 9:22 PM CDT | Severe Thunderstorm Warning | OAX | Shelby | 38 min |
| Apr 12, 9:26 PM CDT | Special Weather Statement | OAX | Page | 49 min |
| Apr 12, 9:30 PM CDT | Severe Thunderstorm Warning | OAX | Page | 45 min |
| Apr 13, 3:34 AM CDT | Special Weather Statement | OAX | Pottawattamie | 26 min |
| Apr 13, 8:59 AM CDT | Special Weather Statement | OAX | Mills | 46 min |
| Apr 13, 9:19 AM CDT | Wind Advisory | OAX | Fremont, Harrison, Mills, Monona, Montgomery, Page and 2 more | 12 hr |
| Apr 13, 9:59 AM CDT | Special Weather Statement | OAX | Pottawattamie | 31 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.